# SDR CA040322007

- Difficulty date: March 11, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 9,441 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 631397
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, D, B
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT SEPARATION OF CYL NR 3 HEAD.
